# SDR AWXA9900425

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 65C2591117A
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FLANGE OF LT AILERON FWD SPAR WAS DAMAGED IN 2 SPOTS,   1 AT I/B END AND 2 AT 24 FROM I/B END.  REPAIRED LOWER FLANGE OF AILERON AS PER ER 03-5751-99306-EY1.
